Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 19, 2014, 08:58:24 PM

Login with username, password and session length


Members
  • Total Members: 22221
  • Latest: priso92
Stats
  • Total Posts: 620414
  • Total Topics: 46742
  • Online Today: 283
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Stribild Question  (Read 918 times)

0 Members and 1 Guest are viewing this topic.

Offline ViralVito

  • member
  • Posts: 2
Stribild Question
« on: July 14, 2013, 04:54:38 PM »
I have one more day left of my current cocktail and Stribild is waiting take its place. My Dr. prescribed it months ago and I decided to finish up my current cocktail a little nervous because it is my first switch in 8 years first lab results CD4 count of 19 and a VL of 694,000. I am pretty active lately and the joint pain is my concern. I smoke weed for nausea and appetite, better put take marinol. I could only find a few posts and the time on the medication was days weeks not enough to answer my question being that lactic acid builds up over time. I know the drug is fairly new but if there is anyone that has some time invested with this drug please give me the good and the bad. Thank you, VV
« Last Edit: July 14, 2013, 04:57:20 PM by ViralVito »

Offline oksikoko

  • Member
  • Posts: 672
  • Writing the congressman again
    • the treatment cascade
Re: Stribild Question
« Reply #1 on: July 14, 2013, 09:32:16 PM »
Hey, Vito. You'll find a few threads on Stribild in the forums, but the general gist seems to be very positive. Some people complain of mild symptoms that may or may not be related to Stribild at all, but even those seem to pass quickly. I've been on it since December, and all in all, it's been a very positive experience.

Others might pipe in, but I would say if your doctor recommended it, and if you have to be on antiretroviral therapy (which most of us do), then you could do a lot worse than Stribild. Maybe just be prepared in the beginning for some gastro-intestinal issues, like some nausea (maybe) and some things (like coffee) being a little strong as your body gets used to it. Or you may have no symptoms at all, which has been reported here.

My labs have all been fine since starting Stribild, except for unrelated issues. Your doctor will probably want to monitor your kidneys at first, but depending on what you're switching from, that may not even be an issue. Two of the drugs in it are new, so we can't really know the long-term significance of being on it yet, but in the short term, all seems pretty rosey. In the aggregate. Of course, if it does happen to makes you nauseated, that's not rosey. :)

Let us know how it goes and how you're doing, and if you have questions on a weekday, there'll probably be plenty more people piping in. ;)

If you have any specific questions for someone who's been on it, don't hesitate to ask, but I guess there's not much specific I can add that doesn't apply to other regimens except for the cobicistat part, which I sometimes find overwhelming but find little understanding of from people on other regimens in the same way that I can't appreciate what they go through with all the Atripla hazes and drowsiness, etc. because I don't get anything like that with Stribild. If anything, it (still) makes me a little manic for a couple of hours after I take it, so I try to schedule mountain-moving for those hours.

Lee
Code: [Select]
2013-10-03:                ☣ VL (=) undetectable ☣ CD4 (+) 1105
2013-05-23:                ☣ VL (=) undetectable ☣ CD4 (-) 945
2013-02-25:                ☣ VL (-) undetectable ☣ CD4 (+) 1123
2012-12-16: Enter Stribild
2012-11-20: HIV+           ☣ VL (→) 132,683      ☣ CD4 (→) 920
2012-04-01: HIV-
Dates in this signature file conform to ISO 8601. ;-)

Offline Pontus

  • Member
  • Posts: 32
Re: Stribild Question
« Reply #2 on: July 23, 2013, 08:38:22 PM »
Hey mate,

I was diagnosed about 3 months ago.  I started Stribild two months later.  At first I had slight nausea the next morning (I take my pill 8PM). However I must add that I also take diabetic medication.. so it could of been the combination that was causing it.  That said, within two weeks the nausea was gone. I had no other side effects..

Finally, Stribild is known for being able to rapidly drop viral loads.  Mine went from over 500,000 to 100 in less than two months of stribild. Ergo, it has worked wonders for me. I am hoping by the end of the year I will be UD.

I hope this helps.
05-17-13 - Diagnosed/ Westerblot
06-03-13 - VL=500,193 / CD4 384
06-03-13 - Gnome - no resistance
06-05-13 - Start Stribild
07-23-13 - VL = 100 / CD4 664
10-14-13 - VL = 40 / CD4 592
01-03-14 - VL = UD /CD4 784

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.